# SDR UIEA2024111301084

- Difficulty date: November 13, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 101,297 hours, 20,926 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Warning Message
- Condition: False Indication
- Location: Hyd Pump
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH CENTER PRIMARY HYD PUMP #1 EICAS MSG( PERFORMED TROUBLESHOOTING AND OPS CHECKS IAW FIM 29-11 FAULT TREE 810. OPS CHECK GOOD, NO C/B'S POPPED, COULD NOT DUPLICATE. NO FURTHER MX REQUIRED. )
